# SDR HEEA060823

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS BLISTERS INSIDE AND OUTSIDE OF CELL.
